# SDR AALA202112218358

- Difficulty date: November 29, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 61,227 hours, 35,574 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D575706500100000
- Part serial: TS2301
- Condition: Delaminated
- Location: Zone 500 - Lh Wi
- Part time: 61,227 hours, 35,574 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING INBOARD TRAILING EDGE FLAP LOWER SURFACE DELAMINATED BETWEEN RIB 6 AND RIB 8. REPAIRED FLAP PER SRM 57-52-00-300-094.
